# SDR AALA20120916005

- Difficulty date: September 16, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 36,300 hours, 15,217 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Panel
- Part number: G699240
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMA -  INFLIGHT DFW-DEN  CREW REPORTED SMOKE IN THE COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED AMA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  OPENED ATC/TCAS PANEL AND FOUND BURNED CONNECTION TO LIGHT PANEL.  REPLACED ATC/TCAS PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
